MathSciNet Relay Station
MathSciNet bibliographic data
MR2239395 65J15 (65H10 65R20)
Ye, Xintao; Li, Chong Convergence of the family of the deformed Euler-Halley iterations under the Hölder condition of the second derivative. J. Comput. Appl. Math. 194 (2006), no. 2, 294–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement